# SDR R61A201803300417

- Difficulty date: March 30, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 7,030 hours, 4,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK,  FOUND THE EMERGENCY CEILING LIGHTS AT ROW 12 INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-50-01-420-004.  THE ACFT WAS RETURNED TO SERVICE.
